# SDR CA101012005

- Difficulty date: July 15, 2009
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech F33A
- Aircraft time: 9,474 hours
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shim
- Condition: Failed
- Location: Trim Servo
- Component: Trim Servo
- Component part number: 010659
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRASS SHIMS ARE "BRAKING" AND CAUSING THE TRIM TO TEMPORARY STICK WHEN GOING FROM ELECTRIC TRIM TO MANUAL OPERATION.  PN OF THE AFFECTED PART IS P/N 4602.
